# SDR FDEA201901300240

- Difficulty date: November 16, 2019
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: AUB75293
- Condition: Worn
- Location: Nacelle Access P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE: RIGHT SIDE OF PYLON INSIDE ACCESS PANEL 438DR, PNEUMATIC DUCT   SUPPORT. LOWER BRACKET HAS LOOSE ATTACH SCREWS/ELONGATED HOLES BRACKET REPAIR COMPLIED WITH I.A.W.  E.A. 1-5450-T0351554 PT, REF JPF STEP ITEM 12.  TITLE: NACELLES/PYLON - WING PYLON/STRUT - NO 1 PYLON BULKHEAD WEB ELONGATED   HOLES AT YWN = 315.500 ELONGATED HOLES - REPAIR.
